# SDR CALA2017111304055

- Difficulty date: November 13, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 47,471 hours, 16,441 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Disengaged
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE LATCH NOT ENGAGING PROPERLY.  REPACKED THE GIRT MATERIAL IAW AMM 25-66-01.
